| Catalog Number |
SI-09600 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that: "user complaint that after putting an ai-07155 temp pacing catheter through the si-09600, the valve from si-09600 had back bleeding, user changed to use another same lot of si-09600 but there was a same issue happened again.The patient was reported as fine." associated complaints 9680794-2026-00062 and 9680794-2026-00055.
Event or Problem Description
It was reported that: "user complaint that after putting an ai-07155 temp pacing catheter through the si-09600, the valve from si-09600 had back bleeding, user changed to use another same lot of si-09600 but there was a same issue happened again.The patient was reported as fine." assocaited complaints 9680794-2026-00062 and 9680794-2026-00055.
Additional Manufacturer Narrative
Qn# (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.